Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 2, Pages 127–136 (Mi al1638)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasi-identities of nilpotent groups and groups with one defining relation

A. I. Budkin


Full text: PDF file (5976 kB)

Bibliographic databases:
UDC: 519.48
Received: 28.06.1978

Citation: A. I. Budkin, “Quasi-identities of nilpotent groups and groups with one defining relation”, Algebra Logika, 18:2 (1979), 127–136

Citation in format AMSBIB
\Bibitem{Bud79}
\by A.~I.~Budkin
\paper Quasi-identities of nilpotent groups and groups with one
defining relation
\jour Algebra Logika
\yr 1979
\vol 18
\issue 2
\pages 127--136
\mathnet{http://mi.mathnet.ru/al1638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566777}


Linking options:
  • http://mi.mathnet.ru/eng/al1638
  • http://mi.mathnet.ru/eng/al/v18/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Budkin, “Quasivarieties of groups closed with respect to restricted wreath products”, Math. USSR-Sb., 49:2 (1984), 503–514  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Avtsinova, “Finiteness of a set of quasivarieties of torsion-free metabelian groups of axiomatic rank 2”, Algebra and Logic, 50:3 (2011), 195–210  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Budkin, “On quasivarieties of axiomatic rank $3$ of torsion-free nilpotent groups”, Siberian Math. J., 58:1 (2017), 43–48  mathnet  crossref  crossref  isi  elib  elib
    4. A. I. Budkin, “Quasivarieties of nilpotent groups of axiomatic rank $4$”, Sib. elektron. matem. izv., 17 (2020), 2131–2141  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022